Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On deformations of homomorphisms of locally compact groups


Author: Dong Hoon Lee
Journal: Trans. Amer. Math. Soc. 191 (1974), 353-361
MSC: Primary 22D05
MathSciNet review: 0435284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The rigidity of homomorphisms of compactly generated locally compact groups into Lie groups is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0435284-6
PII: S 0002-9947(1974)0435284-6
Keywords: Rigidity, compactly generated, cohomology space, exponential maps, p-adic integers
Article copyright: © Copyright 1974 American Mathematical Society